| Model Number |
TFAT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-healthcare professional reported that following the intraocular implant procedure, the patient experienced blurry visual acuity and ghosting images when reading.The iol was exchanged in a secondary procedure.Clinical reason for the explant was residual astigmatism.Additional information has been requested.
Additional Manufacturer Narrative
The product was not returned for analysis.Complaint and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot.The manufacturer internal reference number is: (b)(4).